# SDR ASAA1159821

- Difficulty date: June 7, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 13,308 hours, 4,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A651620
- Part serial: SA002461
- Condition: Out Of Position
- Location: R1
- Part time: 13,308 hours, 4,243 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AJAR FROM INSIDE CATERING COULD NOT OPEN FROM OUTSIDE.  INSP'D R1 DOOR.  OPS NORMAL OK.
